# SDR EIAA200900077

- Difficulty date: June 12, 2009
- Submitted: June 13, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT SIDEWALL BS 2140, STR 20R TO 22R FRAME SHEAR TIE CRACKED.  MAIN DECK RT SIDEWALL BS 2140, STR 20R TO 22R FRAME SHEAR TIE REMOVED AND REPLACED PER BOEING DWG 365B03146 AND SRM 51-30-02.
